MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was a speaker error with no audio.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer and confirmed inops of "audio failure" and "speaker fault".Tests confirmed audio with the 3 beeps and the speaker was already replaced and there was no symptoms in monitor sound or alarms.The rse recommended the customer to replace (part - 453564413701 card - main board, vsi) and sent a repair quote.A nemo (non engineering material only) service was agreed upon to replace the part but the quote was expired and no work was performed by philips.A good faith effort (gfe) conducted regarding the resolution of this issue was unsuccessful.Based on the information available and the testing conducted, the cause of the reported problem was a faulty mainboard.The reported problem was confirmed.The engineer provided his analysis findings/quote; however we are unable to confirm the final disposition of the device because the customer did not respond to request of quote acceptance and the quote expired.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18004596
Report Number1218950-2023-00804
Device Sequence Number6585944
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer12/28/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown